| Model Number |
02.07.2213L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
10/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain due to loose femur and tibial components.About 8 years and 3 months after the primary surgery, the surgeon revised all components to revision components.Components came out with no adherent cement on the back of the components.Very clean components.Cement stayed on the bone.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 27 october 2022 lot 140918: (b)(4) items manufactured and released on 03-apr-2014.Expiration date: 2019-feb-28.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Other device involved: gmk-primary 02.07.1203l tibial tray fixed cemented size 3 l (k090988) lot 140183: (b)(4) items manufactured and released on 18-mar-2014.Expiration date: 2019-feb-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.